# SDR ORJA9549

- Difficulty date: June 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N876RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53183
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SECTION 4 AND SECTION 5 RIGHT SIDE EMERGENCY FLOOR LIGHTS OUT.  RESECURED WIRE ON RIGHT SIDE SECTION 4 AND SECTION 5 FLOOR EMERGENCY LIGHTS.  OPS GOOD.  (X)
